Absolute continuity in partial differential equations

Amin Farjudian, Behrouz Emamizadeh

Research output: Journal PublicationArticlepeer-review

Abstract

In this note we study a function which frequently appears in partial differential equations. We prove that this function is absolutely continuous, hence it can be written as a definite integral. As a result we obtain some estimates regarding solutions of the Hamilton-Jacobi systems.
Original languageEnglish
Pages (from-to)209-218
JournalReal Analysis Exchange
Volume40
Issue number1
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • Absolute continuity
  • Hamilton-Jacobi systems
  • Measure preserving maps
  • Rearrangements of functions
  • Weak convergence

Fingerprint

Dive into the research topics of 'Absolute continuity in partial differential equations'. Together they form a unique fingerprint.

Cite this